# SDR MALA040368

- Difficulty date: April 11, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- Aircraft time: 8,459 hours, 8,514 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 & C2 INSPECTION IN LCQ, FWD CABIN FLOORBEAM FRAME 18 HAS CORROSION OUT OF LIMITS.  MAINTENANCE CUT OUT CORRODED SECTION OF FRAME 18, FABRICATED AND INSTALLED NEW SECTION OF FLOORBEAM IAW MESABA EO A53168.  A/C RELEASE DATE 4/29/04.
